# SDR UPS97822466

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FS 857 FLOORBEAM HAS FITTING CORROSION IN AREAS WHERE FLOORBOARDS CONTACT BEAM.  BLENDED CORROSION IAW DC8 SRM D51-1-8.  REMOVED PULLEY BRACKET, FABRICATED ANGLE AND FILLER IAW REO 02906, ALODINED AND PRIMED REPAIR ANGLE FILLER AND FLOORBEAM IAW UPS DC8 SRM 51-1-8, INSTALLED REPAIR ANGLE AND FILLER IAW REO 02906 AND DC8 SRM D51-1-21 AND 51-1-20D.  REINSTALLED PULLEY BRACKET IAW DC8 SRM 51-3-0.
